# SDR SWAA2020060878953

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 002A0001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 4TH VERTICAL STIFFENER IS CRACKED.  REPAIRED DAMAGE TO RT HORIZ STAB INSPAR RIB STAB STA 120.30; 4TH VERT STIFFENER IAW SRM 51-40-02-0G-0, AMM 51-31-00-390-805, SRM 55-10-09-2R5; BAC DRAWINGS 002A0001; 182A3001; 182A1500; AND 182A2401.
